# SDR KCSA201206131109

- Difficulty date: June 13, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N795CK
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- Aircraft time: 92,249 hours, 14,119 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON STA 211.9 INBOARD EDGE WEB SKIN CRACKED FROM RIVET HOLE APPROX 3/4 INCH.
